# SDR CA960910039

- Difficulty date: August 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Aerosp AS 355F1
- Engine: Allsn 250C20F
- System (JASC): 7250 · Turbine Section
- Part: Turbine Assy
- Condition: Damaged
- Location: First Stage
- Part time: 5,328 hours
- Stage of operation: HO
- Nature of condition: J, Y
- Precautionary procedure: A, B, E

## Discrepancy

(CAN) DURING OPERATIONS, THE PILOT HEARD A VIOLENT NOISE FROM HIS RIGHT SIDE.  INSTRUMENTS CONFIRMED ENGINE WAS LOST.  PILOT PICKED UP AIRSPEED AND WAS ABLE TO CARRY OUT A ONE ENGINE LANDING.  PRELIMINARY INVESTIGATION REVEALED SUBSTANTIAL DAMAGE TO THE FIRST STAGE WHEEL AND NOZZLE.  PART TC:  6,336.
